ArticleFrontiers in pharmacology2025
Case report: Dysphonia associated with high-dose cytarabine therapy.
Article in Frontiers in pharmacology, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed.
- Protective effects of morin and propolis against cytarabine-induced neurotoxicity: a multi-biomarker approach.Open life sciences · 2026Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Cytarabine is widely used in the treatment of hematological malignancies. Its common toxicities include myelosuppression and gastrointestinal disturbances. Additionally, it can cause central nervous system (CNS) symptoms, which include hoarseness, ataxic tremor, ataxic gait, nystagmus, dysmetria, and dysdiadochokinesia. In this article, we present the first case report of dysphonia, absent of CNS symptoms, induced by high-dose cytarabine (HiDAC) in a patient with acute myeloid leukemia. The patient's voice began to change 3 days following the first cycle of HiDAC chemotherapy, and dysphonia recurred upon the reintroduction of HiDAC. To rule out other potential causes, a thorough examination and detailed medical history review were conducted, excluding factors such as vocal abuse, infection, effects of other medications, and underlying diseases as contributors to the dysphonia. The patient was diagnosed with HiDAC-induced dysphonia. This toxic effect was self-limiting, and the patient recovered in 10-15 days. Chemotherapy-induced dysphonia is a rarely reported and easily overlooked side effect. This adverse reaction is typically temporary and non-life-threatening; however, it substantially diminishes quality of life and may occasionally necessitate the discontinuation or postponement of chemotherapy. Physicians should be aware of this complication when administering chemotherapeutic agents.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.